# SDR UIEA2020052001086

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,774 hours, 16,102 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LOOP 2 INOPERATIVE.  REPAIRED DAMAGED WIRE INSULATION AT LOWER FORWARD LOOP 2 AND TESTED IAW SWPM 20-10-13 AND AMM 26-11-00.
